# SDR CA190808010

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Aircraft time: 5 hours
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: AN526632R4
- Condition: Wrong Part
- Location: Control Column
- Component: Control Column, Vikair
- Component part number: C6CF1225S7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT DESCRIPTION DWG: C6CF1225 REV U. IN ASSY 3, 6 AN526-632R4 SCREWS WERE FOUND NONCONFORMING, NOT IN SAFETY OF THE ANCHOR NUT ON THE C6CF1244-3 FWD COVER OF THE C6CF1225-S7 CONTROL COLUMN  CONTAIN ACTION WAS CARRIED OUT IN YYJ ON MSN AIRCRAFT NUMBER 949,955,964,966,963,977,978,979,980. AND FOUND MSN A/C 972 WITH NONCONFORMING SCREWS IN THE C6CF1244-3 FWD COVER OF THE C6CF1225-1 CONTROL COLUMN,  MRB TO DISPOSITION. (TC# 20190808010)
